# SDR AALA201902109012

- Difficulty date: February 8, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 26,588 hours, 10,664 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT NR 8,  LOWER SURFACE SKIN CRACKED AT ACTUATOR RIB FITTING.    REPLACED THE SLAT.
